Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Took Femilon tablet, didn't get periods yet. Switching to Regestrone .What's wrong ?

Hello doc.......I m 32 n married........I ws gng throught femilon tablet birth control pill fr my 6th day of my periods tat ws on 12th feb n hav to stop ths tablet in 3 days coz din suit me.....n nw my prob is I m din get my periods yet:-( nw gng on regestrone tablet fr 5 days....I also had protectd sex jus once in ths month used a condom.......lέn̶̲̥̅̊sέ help me out
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
As you were on the pill and had protected intercourse, the chances of failure are very less. You can expect withdrawal bleeding 3-7 days after completion of treatment. The cause of a delayed period could be hormonal; as sudden changes in weight and stress often do. You may wait for your period to begin after completion of treatment and if it does not occur, see a specialist for further support. Hope you find this information useful. Take care.
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor